# SDR USAA2010081791687

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 7,111 hours, 2,487 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2547
- Condition: Low Pressure
- Location: R1 Door
- Part time: 7,111 hours, 2,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON/MCO - EES - R1 DOOR ASSIST BOTTLE IN YELLOW.  MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-00-00-614-002.
